User menu

On the maximum likelihood estimator for the Generalized Extreme-Value distribution

Bibliographic reference Bücher, Axel ; Segers, Johan. On the maximum likelihood estimator for the Generalized Extreme-Value distribution. In: Extremes : statistical theory and applications in science, engineering and economics, Vol. 20, p. 839-872 (2017)
Permanent URL
  1. Bücher, A., Segers, J.: Maximum likelihood estimation for the Fréchet distribution based on block maxima extracted from a time series. Bernoulli. To appear (2016)
  2. Cramér, H.: Mathematical Methods of Statistics. Princeton University Press, Princeton (1946)
  3. Dombry Clément, Existence and consistency of the maximum likelihood estimators for the extreme value index within the block maxima framework, 10.3150/13-bej573
  4. de Haan Laurens, Ferreira Ana, Drees Holger, On maximum likelihood estimation of the extreme value index, 10.1214/105051604000000279
  5. Fisher R. A., Tippett L. H. C., Limiting forms of the frequency distribution of the largest or smallest member of a sample, 10.1017/s0305004100015681
  6. Gumbel, E.J.: Statistics of Extremes. Columbia University Press, New York (1958)
  7. Hosking, J.R.M.: Algorithm as 215: maximum-likelihood estimation of the parameters of the generalized extreme-value distribution. J. R. Stat. Soc. Ser. C (Appl. Stat.) 34(3), 301–310 (1985)
  8. Hosking J. R. M., Wallis J. R., Wood E. F., Estimation of the Generalized Extreme-Value Distribution by the Method of Probability-Weighted Moments, 10.1080/00401706.1985.10488049
  9. Jenkinson A. F., The frequency distribution of the annual maximum (or minimum) values of meteorological elements, 10.1002/qj.49708134804
  10. Le Cam, L.: Asymptotic Methods in Statistical Decision Theory. Springer Series in Statistics. Springer, New York (1986)
  11. Marohn Frank, On Testing the Exponential and Gumbel Distribution, Extreme Value Theory and Applications (1994) ISBN:9781461336402 p.159-174, 10.1007/978-1-4613-3638-9_9
  12. Marohn Frank, 10.1023/a:1012209826248
  13. PRESCOTT P., WALDEN A. T., Maximum likelihood estimation of the parameters of the generalized extreme-value distribution, 10.1093/biomet/67.3.723
  14. SMITH RICHARD L., Maximum likelihood estimation in a class of nonregular cases, 10.1093/biomet/72.1.67
  15. van de Geer, S.: Empirical Processes in M-Estimation. Cambridge Series in Statistical and Probabilistic Mathematics. Cambridge University Press (2009)
  16. van der Vaart A. W., Asymptotic Statistics, ISBN:9780511802256, 10.1017/cbo9780511802256
  17. von Mises, R.: La distribution de la plus grande de n valeurs. In: Selected papers, Volume II, pp. 271–294. American Mathematical Society, Providence, R.I., 1954 (1936)
  18. Woodroofe Michael, Maximum Likelihood Estimation of a Translation Parameter of a Truncated Distribution, 10.1214/aoms/1177692707
  19. Woodroofe Michael, Maximum Likelihood Estimation of Translation Parameter of Truncated Distribution II, 10.1214/aos/1176342708